# SDR V0DR2011001

- Difficulty date: January 13, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 293
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3006041
- Part serial: 2540
- Condition: Broken
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD WHEEL HALF HAS A BROKEN FLANGE.
